Sledovať
Francesco Maggi
Francesco Maggi
Department of Mathematics, University of Texas at Austin
Overená e-mailová adresa na: math.utexas.edu - Domovská stránka
Názov
Citované v
Citované v
Rok
Sets of finite perimeter and geometric variational problems: an introduction to Geometric Measure Theory
F Maggi
Cambridge University Press, 2012
10152012
A mass transportation approach to quantitative isoperimetric inequalities
A Figalli, F Maggi, A Pratelli
Inventiones mathematicae 182 (1), 167-211, 2010
4422010
The sharp quantitative isoperimetric inequality
N Fusco, F Maggi, A Pratelli
Annals of mathematics, 941-980, 2008
4332008
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336, 441-507, 2015
2192015
A New Approach to Counterexamples to L1 Estimates: Korn’s Inequality, Geometric Rigidity, and Regularity for Gradients of Separately Convex Functions
S Conti, D Faraco, F Maggi
Archive for rational mechanics and analysis 175, 287-300, 2005
1672005
The sharp Sobolev inequality in quantitative form
A Cianchi, N Fusco, F Maggi, A Pratelli
Journal of the European Mathematical Society 11 (5), 1105-1139, 2009
1462009
Confining thin elastic sheets and folding paper
S Conti, F Maggi
Archive for Rational Mechanics and Analysis 187, 1-48, 2008
1402008
On the isoperimetric deficit in Gauss space
A Cianchi, N Fusco, F Maggi, A Pratelli
American Journal of Mathematics, 131-186, 2011
1212011
A refined Brunn–Minkowski inequality for convex sets
A Figalli, F Maggi, A Pratelli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (6), 2511-2519, 2009
1212009
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216, 473-568, 2015
1142015
Stability estimates for certain Faber-Krahn, isocapacitary and Cheeger inequalities
N Fusco, F Maggi, A Pratelli
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (1), 51-71, 2009
1032009
On the shape of liquid drops and crystals in the small mass regime
A Figalli, F Maggi
Archive for rational mechanics and analysis 201, 143-207, 2011
912011
Some methods for studying stability in isoperimetric type problems
F Maggi
Bulletin of the American Mathematical Society 45 (3), 367-408, 2008
782008
Balls have the worst best Sobolev inequalities
F Maggi, C Villani
The Journal of Geometric Analysis 15, 83-121, 2005
752005
Rigidity and sharp stability estimates for hypersurfaces with constant and almost-constant nonlocal mean curvature
G Ciraolo, A Figalli, F Maggi, M Novaga
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (741 …, 2018
712018
On the Shape of Compact Hypersurfaces with Almost‐Constant Mean Curvature
G Ciraolo, F Maggi
Communications on pure and applied mathematics 70 (4), 665-716, 2017
702017
Sharp stability theorems for the anisotropic Sobolev and log-Sobolev inequalities on functions of bounded variation
A Figalli, F Maggi, A Pratelli
Advances in mathematics 242, 80-101, 2013
622013
The sharp quantitative Sobolev inequality for functions of bounded variation
N Fusco, F Maggi, A Pratelli
Journal of Functional Analysis 244 (1), 315-341, 2007
622007
A direct approach to Plateau's problem
C De Lellis, F Ghiraldin, F Maggi
Journal of the European Mathematical Society 19 (8), 2219-2240, 2017
612017
Alexandrov’s theorem revisited
MG Delgadino, F Maggi
Anal. PDE 12 (6), 1613-1642, 2019
572019
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20